# SDR DALA2021032201606

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540 S38-39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON MAINTENANCE FOUND CORROSION LEVEL 2 ON BULK CARGO SHEAR TIE AT STA 1540,S-38R TO S-39R AND REPAIRED PER SRM 53-00-07. (LP 1757903)
